# SDR UALA2010071602557

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 69,625 hours, 20,272 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DET 1 STATUS MESSAGE. CYCLED DETECTOR ASSY. NO AFT CARGO DET MSG NOTED, SYSTEM OP CHECKS GOOD IAW MM.
